# SDR DALA2019111186554

- Difficulty date: November 7, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,800 hours, 23,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 3L DOOR ARMING AND DISARMING ISSUE. CORRECTIVE ACTION: FOUND GIRT BAR DETACHED FROM SLIDE PACK. RECONNECTED GIRTBAR TO SLIDE PACK PER B757 AMM 25-66. (5977752)
